# SDR COMA0370009

- Difficulty date: March 22, 2003
- Submitted: March 26, 2003
- Operation: Air carrier
- Aircraft: N354CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10064
- Aircraft time: 930 hours, 694 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 67075296001
- Condition: Leaking
- Location: Nr 2 Hyd Sys
- Part time: 930 hours, 694 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5741 - NR 2 HYDRAULIC SYSTEM LOW PRESSURE WARNING.   REPAIRED CHAFED HYDRAULIC TUBING IN AFT EQUIP BAY.
